Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
Acute Crit Care. 2018 May;33(2):110-113. English. Case Report. https://doi.org/10.4266/acc.2016.00444
Kim HH , Min YG .
Department of Emergency Medicine, Ajou University School of Medicine, Suwon, Korea. youngmd@ajou.ac.kr
Abstract

Glufosinate ammonium (GA) intoxication causes several neurologic complications. We report a rare but typical case of GA intoxication associated with anterograde amnesia and bilateral hippocampal involvement. A 53-year-old woman with GA intoxication presented to the emergency department. Initial general and neurologic examinations were unremarkable but, from the day after admission, she exhibited anterograde amnesia. On brain magnetic resonance imaging, the signal intensity in the hippocampus was symmetrically and bilaterally increased. She was discharged with no medical problems, but the anterograde amnesia remained. Eleven days after the onset of amnesia, she returned to the neurology outpatient department with persisting anterograde amnesia but improving symptoms.

Copyright © 2019. Korean Association of Medical Journal Editors.